Ele-Math Home
JCA
Volumes 1…24
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Issue 1
Issue 2
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Jayanta Roy and Dilip Chandra Pramanik
Uniqueness results for differential polynomials weighted sharing a value or a set of roots of unity
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Jayanta Roy
Dilip Chandra Pramanik
Find more articles with the same subject classes
Primary
30D35
Find more articles with the same keywords
meromorphic functions
differential polynomials
set sharing
weighted sharing
uniqueness
Downloads
Abstract
Abstract
Full article
Full article